# SDR DHL2001717015

- Difficulty date: July 16, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106087713
- Part serial: 58803
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE WARNING WILL NOT TEST.  REMOVED AND REPLACED NR 1 ENG FIRE LOOP AND PERFORMED ADJ/TEST PER 26-11-02 B727 M/M OPS CHECK SERVICEABLE P/N ON OFF 10-60877-13, S/N ON 58803, S/N OFF 59648.
